# SDR CALA2025081907935

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 116,854 hours, 25,123 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4058650950
- Part serial: 97103173
- Condition: Faulted
- Location: Zone 200
- Part time: 95,620 hours, 20,142 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MCDU FAILED AFTER 1HOUR OF FLIGHT. CYCLED CB TOMC DIRECTION TWICE. STILL INOP. F/O MCDU REPLACEMENT PERFORMED IAW AMM34-61-02/401 REV 137TEST SATIS
